# SDR HNAA2018122600329

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 43,066 hours, 39,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FWD FA'S SEAT INOP.   RESET EMERGENCY LIGHT C/B, OPS CHECK FOR EMERGENCY SIGN ABOVE FWD F/A'S SEAT IS GOOD.
